# SDR CALA2014071191434

- Difficulty date: July 6, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 57,431 hours, 14,564 cycles
- Engine: Pwa PW4056
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON UPPER SPAR WEB HAS TWO CRACKS, ONE EACH AT INBD & OTBD DRAIN HOLES AS SEEN THROUGH ACCESS PANEL 416AR.  CONTAINED CRACKS, MACHINED STEPPED DOUBLERS & FABRICATED FILLERS & INSTALLED REPAIR IAW ECRA 5453-01087, REO-G17581 REV IR & SRM 54-53-01 REPAIR 10 IAW ECRA.  THIS IS A CAT B REPAIR & REQUIRES SUPPLEMENTAL INSPECTIONS AS GIVEN IN SRM 54-53-01 TABLE II BEGINNING 50,000 PTC.
